Accessibility navigation


Head turning mathematics

Glaister, P. (1997) Head turning mathematics. Teaching Mathematics and its Applications: An International Journal of the IMA, 16 (2). pp. 64-68. ISSN 0268-3679

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1093/teamat/16.2.64


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:19644
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation